# SDR HALA2013110500165

- Difficulty date: November 5, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 43,441 hours, 7,811 cycles
- System (JASC): 4990 · APU Oil System
- Part: Generator
- Part number: 727810C
- Part serial: 0417
- Condition: Cracked
- Location: Apu
- Part time: 792 hours, 128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO "APU OIL QTY" ON STATUS PAGE "APU FAULT" MESSAGE ICAS PAGE.  FOUND APU GEN HOUSING CRACKED.  R & R APU GEN IAW AMM 24-21-01. SERVICED APU OIL IAW 12-13-04.  OPS & LEAK CHECK OK DPI CKECK OK BPCU BIT CK OK.
